MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC EndoWrist; PERMANENT CAUTERY SPATULA

INTUITIVE SURGICAL, INC EndoWrist; PERMANENT CAUTERY SPATULA
Model Number 420184-16
Medical Device Problem Codes Thermal Decomposition of Device (1071); Arcing (2583)
Health Effect - Clinical Codes Burn(s) (1757); Insufficient Information (4580)
Date of Event 08/05/2026
Type of Reportable Event Other

Brand Name
EndoWrist
Common Device Name
PERMANENT CAUTERY SPATULA
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50542044
Report Number2955842-2026-37546
Device Sequence Number10601800
Product Code NAY
UDI-Device Identifier00886874111543
UDI-Public(01)00886874111543(10)K10260114
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050369
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number420184-16
Device Catalogue Number420184
Device Lot NumberK10260114 943
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/06/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date09/01/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown